MAUDE Adverse Event Report: COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial regulatory report was submitted under retrospective summary report e2017032.Device evaluation summary: the service provider swapped the two inlet water traps one water trap was returned for failure analysis.The reported symptom was verified.The water trap was connected to the air line of a test e360 ventilator.The water trap was connected to an air source.A leak in the water trap assembly was confirmed.Upon further inspection of the water trap assembly, a metal bushing between the bowl and the valve body was in the incorrect orientation, causing the collar not to fully thread.The nut securing the drain to the bottom of the bowl was also askew, causing a gap.Additionally there was an extra o-ring (2 o-rings instead of 1) between the drain and the bottom of the inside of the water trap bowl.According to the part's service and installation instructions there should only be one o-ring between the drain and the inside of the water trap bowl.The bowl guard was placed in the correct orientation, the nut securing the drain was properly fastened, and the extra o-ring was removed.The reported symptom was caused by an improper assembly of the water trap.The root cause of the improper ass embly is unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when providing oxygen to the e360 ventilator, the unit leaked air at inlet water trap inside inlet oxygen.There was no patient involvement.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7441280
Report Number2023050-2018-00024
Device Sequence Number1144287
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1